Amoxicillin and Diarrhea

Amoxicillin (Amoxil®) is a prescription antibiotic approved for the treatment of various types of infections. As with any medication, side effects are possible. Diarrhea is one of the most common side effects that has been reported with amoxicillin.
 
Side effects of this drug are generally minor. In many cases, they either do not require medical attention or can be treated easily by you or your healthcare provider. If diarrhea occurs while you are taking it, in most cases, you do not need to contact your healthcare provider. However, if you experience watery or bloody diarrhea (which can occur even after you have finished the medication), be sure to seek medical attention immediately. It could be a sign of other potentially serious problems.
 
(Click Amoxicillin Side Effects to find out what other side effects may occur with amoxicillin and for a more complete list of potentially serious problems.)
 
ADHD and Girls
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.